Abstract
The well-known Stone’s renewal theorem is refined for the case of arithmetic distributions having at least one exponentially decreasing tail. A very general version of the renewal theorem for arithmetic distributions with a semi-multiplicative bound of the residual term is proved.
Note: Originally published in Diskretnaya Matematika (2017) 29,№2, 84–95 (in Russian).
Acknowledgment
The author thanks the reviewer for careful reading the manuscript and helpful comments.
References
[1] Stone C., “On moment generating functions and renewal theory”, Ann. Math. Statist., 36 (1965), 1298–1301.10.1214/aoms/1177700003Suche in Google Scholar
[2] Feller W., An Introduction to Probability Theory and Its Applications. V.2, J. Wiley & Sons, 1966, 626 pp.Suche in Google Scholar
[3] Gelfand I., Raikov D., Shilov G., Commutative Normed Rings, Chelsea Publ. Co., New York, 1964, 306 pp.Suche in Google Scholar
[4] Stone C., “On characteristic functions and renewal theory”, Trans. Amer. Math. Soc., 120 (1965), 327–342.10.1090/S0002-9947-1965-0189151-0Suche in Google Scholar
[5] Lukacs E., Characteristic Functions, 2nd ed., Charles Griffin & Co., Ltd., 1970, 350 pp.Suche in Google Scholar
[6] Loève M., Probability Theory, Van Nostrand, Princeton, New Jersey, 1955, 685 pp.Suche in Google Scholar
[7] Sgibnev M. S., “Renewal theorem in the case of an infinite variance”, Siberian Math. J., 22:5 (1981), 787–796.10.1007/BF00968075Suche in Google Scholar
[8] Sgibnev M. S., “Submultiplicative moments of the supremum of a random walk with negative drift”, Statist. Probab. Lett., 32 (1997), 377–383.10.1016/S0167-7152(96)00097-1Suche in Google Scholar
© 2018 Walter de Gruyter GmbH, Berlin/Boston
Artikel in diesem Heft
- Frontmatter
- Estimate of the maximal cycle length in the graph of polynomial transformation of Galois–Eisenstein ring
- Durfee squares in compositions
- On fault detection tests of contact break for contact circuits
- On the number of integer points in a multidimensional domain
- On Stone’s renewal theorem for arithmetic distributions
- Local limit theorems for one class of distributions in probabilistic combinatorics
Artikel in diesem Heft
- Frontmatter
- Estimate of the maximal cycle length in the graph of polynomial transformation of Galois–Eisenstein ring
- Durfee squares in compositions
- On fault detection tests of contact break for contact circuits
- On the number of integer points in a multidimensional domain
- On Stone’s renewal theorem for arithmetic distributions
- Local limit theorems for one class of distributions in probabilistic combinatorics